# SDR 96ZZZX674

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153NL
- Make and model: Beech 95-C55
- Aircraft serial: TE5
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 16402706
- Condition: Chafe Wheels
- Location: Mlg
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVELAND BRAKE DISCS WERE REMOVED DUE TO WEAR.  AFTER VERIFYING PART NUMBER AND INSTALLING NEW DISCS, AIRCRAFT WAS TAXI-TESTED.  PILOT COMPLAINED THAT BRAKING WAS INADEQUATE.  INSPECTION SHOWED MODERATE TO SEVERE CHAFE DAMAGE TO BOTH WHEELS AND TIRES FROM BRAKE ASSY.  AVAILL AND CLEVELAND VERIFIED BRAKE DISC PART NUMBER.  MEASUREMENTS SHOW THAT NEW DISC IS MORE SHALLOW THAN OLD DISC WHICH PLACES THE FLANGE TOO CLOSE TO THE WHEEL AND TIRE ASSY.
